Free Access
Volume 21, Number 2, April-June 2015
Page(s) 535 - 560
Published online 09 March 2015
  1. M. Badra, Lyapunov function and local feedback boundary stabilization of the Navier–Stokes equations. SIAM J. Control Optim. 48 (2009) 1797–1830. [CrossRef] [MathSciNet] [Google Scholar]
  2. M. Badra, Abstract settings for stabilization of nonlinear parabolic system with a Riccati-based strategy. Application to Navier–Stokes and Boussinesq equations with Neumann or Dirichlet control. Discrete Contin. Dyn. Syst. 32 (2012) 1169–1208. [CrossRef] [MathSciNet] [Google Scholar]
  3. M. Badra and T. Takahashi, Stabilization of parabolic nonlinear systems with finite dimensional feedback or dynamical controllers: application to the Navier–Stokes system. SIAM J. Control Optim. 49 (2011) 420–463. [CrossRef] [MathSciNet] [Google Scholar]
  4. H.T. Banks, R.C. Smith and Y. Wang, Smart Material Structures, modeling, estimation and control. Masson/John Wiley, Paris/Chichester (1996). [Google Scholar]
  5. A. Bensoussan, G. Da Prato, M.C. Delfour and S.K. Mitter, Representation and Control of Infinite Dimensional Systems. Vol. 1. Birkhäuser, Boston (1992). [Google Scholar]
  6. A. Bensoussan, G. Da Prato, M.C. Delfour and S.K. Mitter, Representation and Control of Infinite Dimensional Systems. Vol. 2. Birkhäuser, Boston (1992). [Google Scholar]
  7. J. Burns and H. Marrekchi, Optimal fixed-finite-dimensional compensator for Burgers’ equation with unbounded input/output operators, Computation and Control III. Progress System Control Theory. Vol. 15. Birkhauser, Boston, MA (1993) 83–104. [Google Scholar]
  8. J. Burns, A. Balogh, D.S. Gilliam and V.I. Shubov, Numerical Stationary Solutions for a Viscous Burgers’ Equation. J. Math. Syst. Estim. Control 8 (1998) 1–16. [Google Scholar]
  9. C.M. Chen and V. Thomée, The lumped mass finite element method for a parabolic problem. J. Austral. Math. Soc. Ser. B 26 (1985) 329–354. [CrossRef] [MathSciNet] [Google Scholar]
  10. J.-M. Coron, Control and nonlinearity. American Mathematical Society. Providence, RI (2007). [Google Scholar]
  11. R. Curtain, Finite dimensional compensators for parabolic distributed systems with unbounded control and observation. SIAM J. Control Optim. 22 (1984) 255–276. [CrossRef] [MathSciNet] [Google Scholar]
  12. R. Curtain, A comparison of finite-dimensional controller designs for distributed parameter systems, Control Theory Adv. Technol. 9 (1993) 609–628. [Google Scholar]
  13. R. Curtain and D. Salamon, Finite dimensional compensators for infinite dimensional systems with unbounded input operators. SIAM J. Control Optim. 24 (1986) 797–816. [CrossRef] [MathSciNet] [Google Scholar]
  14. R. Curtain and H.J. Zwart, An introduction to infinite dimensional linear systems theory. Springer-Verlag, New York (1995). [Google Scholar]
  15. H.C. Elman, D.J. Silvester and A.J. Wathen, Finite Elements and Fast Iterative Solvers: with Applications in Incompressible Fluid Dynamics. Oxford University Press, New York (2005). [Google Scholar]
  16. A.V. Fursikov, Optimal control of distributed systems. Theory and Applications. AMS Providence, Rhode Island (2000). [Google Scholar]
  17. P. Grisvard, Caractérisation de quekques espaces d’interpolation. Arch. Rat. Mech. An. 25 (1967) 40–63. [Google Scholar]
  18. P. Grisvard, Elliptic problems in nonsmooth domains. Pitman Monogr. Studies in Mathematics. Vol. 24. Advanced Publishing Program, Boston, MA (1985). [Google Scholar]
  19. P. Grisvard, Singularities in boundary value problems. Recherches en Mathématiques Appliquées [Research in Applied Mathematics]. Vol. 22. Masson, Paris; Springer-Verlag, Berlin (1992). [Google Scholar]
  20. G. Ji and I. Lasiecka, Partially observed analytic systems with fully unbounded actuators and sensors-FEM algorithms. Comput. Optim. Appl. 11 (1998) 111–136. [CrossRef] [Google Scholar]
  21. S. Jund and S. Salmon, Arbitrary high-order finite element schemes and high-order mass lumping. Int. J. Appl. Math. Comput. Sci. 17 (2007) 375–393. [CrossRef] [MathSciNet] [Google Scholar]
  22. T. Kato, Perturbation theory for linear operators, Reprint of the 1980 Edition. Springer-Verlag (1995). [Google Scholar]
  23. S. Kesavan and J.P. Raymond, On a degenerate Riccati equation. Control Cybern. 38 (2009) 1393–1410. [Google Scholar]
  24. I. Lasiecka, Galerkin approximations of infinite dimensional compensators for flexible structures with unbounded control action. Acta Appl. Math. 28 (1992) 101–133. [CrossRef] [Google Scholar]
  25. I. Lasiecka, Finite element approximations of compensator design for analytic generators with fully unbound controls/observations. SIAM J. Control Optim. 33 (1995) 67–88. [CrossRef] [MathSciNet] [Google Scholar]
  26. I. Lasiecka and R. Triggiani, Control Theory for Partial Differential Equations: Continuous and Approximations Theories. Vol. I. Cambridge University Press, Cambridge (2000). [Google Scholar]
  27. A.J. Laub, A Schur method for solving algebraic Riccati equations. IEEE Trans. Automat. Control 24 (1979) 913–925. [CrossRef] [MathSciNet] [Google Scholar]
  28. J.-L. Lions, Contrôle optimal des équations aux dérivées partielles. Dunod, Paris (1968). [Google Scholar]
  29. J.-L. Lions and E. Magenes, Non-homogeneous boundary value problems and applications. Vol. 2. Springer, Berlin-Heidelberg-New York (1972). [Google Scholar]
  30. A. Pazy, Semigroups of linear operators and applications to partial differential equations. Springer-Verlag, New-York (1983). [Google Scholar]
  31. J.P. Raymond, Boundary feedback stabilization of the two dimensional Navier–Stokes equations. SIAM J. Control Optim. 45 (2006) 790–828. [CrossRef] [MathSciNet] [Google Scholar]
  32. J.P. Raymond, Feedback boundary stabilization of the three dimensional incompressible Navier–Stokes equations. J. Math. Pures Appl. 87 (2007) 627–669. [CrossRef] [MathSciNet] [Google Scholar]
  33. J.P. Raymond, Stabilizability of infinite dimensional systems by finite dimensional controls, submitted. [Google Scholar]
  34. J.-P. Raymond and L. Thevenet, Boundary feedback stabilization of the two dimensional Navier–Stokes equations with finite dimensional controllers. Discrete Contin. Dyn. Syst. 27 (2010) 1159–1187. [CrossRef] [MathSciNet] [Google Scholar]
  35. L.F. Shampine, I. Gladwell and S. Thompson, Solving ODEs with MATLAB. Cambridge University Press, Cambridge (2003). [Google Scholar]
  36. J.M. Schumacher, A direct approach to compensator design for distributed parameter systems. SIAM J. Control and Optim. 21 (1983) 823–836. [Google Scholar]
  37. L. Thevenet, Lois de feedback pour le contrôle d’écoulements. Ph.D. Thesis, Université de Toulouse (2009). [Google Scholar]
  38. L. Thevenet, J.-M. Buchot and J.-P. Raymond, Nonlinear feedback stabilization of a two-dimensional Burgers equation. ESAIM: COCV 16 (2010) 929–955. [CrossRef] [EDP Sciences] [Google Scholar]
  39. M. Tucsnak and G. Weiss, Observation and control for operator semigroups. Birkhuser Verlag, Basel (2009). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.